MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC ELECTROSURGICAL GENERATOR

MEGADYNE MEDICAL PRODUCTS, INC ELECTROSURGICAL GENERATOR
Model Number 1000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record indicates this unit was originally manufactured to specifications and there is no evidence of device defect or malfunction.Megadyne's evaluation of the device did not reveal any anomalies and found the unit was performing within specifications.All attempts to gain additional information has been unsuccessful.Megadyne is reporting event since the limited information suggests intervention may have been required due to the report of a or fire.This is a known inherit risk of electrosurgery and a review of scientific literature is recommended by the end user.
 
Event or Problem Description
Patient injury involving an operating room fire.

Brand Name
ELECTROSURGICAL GENERATOR
Common Device Name
ELECTROSURGICAL GENERATOR
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC
11506 south state street
draper UT 84020
MDR Report Key6239627
Report Number1721194-2017-00002
Device Sequence Number16281990
Product Code GEI
UDI-Device Identifier10614559102077
UDI-Public10614559102077
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K050579
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 01/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number1000
Device Catalogue Number1000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/22/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2016
Initial Report FDA Received Date01/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;